American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dimas José Gonçalves and Plamen Koshlukov. $A$-identities for the Grassmann algebra: The conjecture of Henke and Regev. Proc. Amer. Math. Soc. 136 (2008) 2711-2717. MR 2399032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Sergei Yu. Vasilovsky. $\mathbf{Z}_n$-graded polynomial identities of the full matrix algebra of order $n$. Proc. Amer. Math. Soc. 127 (1999) 3517-3524. MR 1616581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] D. M. Riley and Mark C. Wilson. Associative rings satisfying the Engel condition. Proc. Amer. Math. Soc. 127 (1999) 973-976. MR 1473677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. E. Simons. Finite rings in varieties with definable principal congruences . Proc. Amer. Math. Soc. 121 (1994) 649-655. MR 1207541.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1